# SDR DALA2019080804669

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 3,025 hours, 1,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED LOCATIONS:12C, REINSTALLED LIGHTING AT SEAT 12C
